# SDR SWAA2015031837575

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 28,386 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE TO VERTICAL POST CRACKED AT BS 867, LBL 12.  R & R ANGLE IAW SRM.
